# SDR REXA2014092500990

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 29,355 hours, 26,581 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL UPON APU START.  PLACED APU ON MEL 49-10-11.  DEACTIVATED APU IAW MEL.  MM02 UPDATED & PLACARD INSTALLED.
